Title

Extremal points for impulsive Lidstone boundary value problems

Document Type

Article

Publication Date

2000

Publication Source

Mathematical and Computer Modelling

Abstract

The first extremal point for a boundary value problem with impulse for an nth-order linear, ordinary differential equation is characterized by the existence of a nontrivial solution that lies in a cone. Cone theoretic arguments are applied to linear, monotone, compacts maps. To construct such maps, an impulse effect operator is constructed to complement the usual Green's function approach. An application is made to a nonlinear problem.

Inclusive pages

687-698

ISBN/ISSN

0895-7177

Comments

Permission documentation is on file.

Volume

32

Volume

32

Issue

5-6

Peer Reviewed

yes


Share

COinS